Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 3, Pages 619-620
http://dx.doi.org/10.1155/S0161171284000661

Another note on almost continous mappings and Baire spaces

Department of Mathematics, Wayne State University, Detroit 48202, Michigan, USA

Received 2 July 1982

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jingcheng Tong, “Another note on almost continous mappings and Baire spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 3, pp. 619-620, 1984. doi:10.1155/S0161171284000661